Robust filtering for nonlinear nonhomogeneous markov jump systems by fuzzy approximation approach

Full text for this resource is not available from the Research Repository.

Yin, Y, Shi, Peng ORCID: 0000-0003-2668-7616, Liu, F, Teo, KL and Lim, CC (2015) Robust filtering for nonlinear nonhomogeneous markov jump systems by fuzzy approximation approach. IEEE Transactions on Cybernetics, 45 (9). 1706 - 1716. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31680
DOI https://doi.org/10.1109/TCYB.2014.2358680
Official URL http://ieeexplore.ieee.org/document/6963399/?arnum...
Subjects Historical > FOR Classification > 0104 Statistics
Current > Division/Research > College of Science and Engineering
Keywords Markov jump system; MJS; Takagi-Sugeno fuzzy model; polytope Lyapunov function; filtering error dynamic system
Citations in Scopus 86 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login